# SDR HEEA968650

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Case Assy
- Part number: 212040506005
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIMS P/N 212-040-506-011 AND 212-040-506-013 IMPROPERLY GROUND.   .000 BACKLASH UPON ASSEMBLY.
